RAIRO-Theor. Inf. Appl.
Volume 43, Number 1, January-March 2009
|Page(s)||145 - 163|
|Published online||12 March 2008|
Palindromic complexity of infinite words associated with non-simple Parry numbers
Doppler Institute for Mathematical Physics and Applied
Mathematics & Department of Mathematics, FNSPE, Czech Technical
University, Trojanova 13, 120 00 Praha 2, Czech Republic;
Accepted: 30 January 2008
We study the palindromic complexity of infinite words uβ, the fixed points of the substitution over a binary alphabet, φ(0) = 0a1, φ(1) = 0b1, with a - 1 ≥ b ≥ 1, which are canonically associated with quadratic non-simple Parry numbers β.
Mathematics Subject Classification: 68R15 / 11A63
Key words: Palindromes / beta-expansions / infinite words.
© EDP Sciences, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.